# SDR AALA20040882

- Difficulty date: August 6, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - LEFT HAND WING TERMINAL FITTING AT SPAR AT STATION 155 HAS BLENDOUT.  AREA IS 0.30 AND DEPTH IS 0.135 INCH.  DAMAGED AREA WAS BLENDED SMOOTH, VISUALLY INSPECTED, AND REFINISHED PER THE SRM.  A REPLACEMENT FASTENER WITH 0.050 INCH CRES WASHER WAS INSTALLED WET WITH BMS526 SEALANT.
